Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

$ NK\sb 1$ of finite groups


Author: Dennis R. Harmon
Journal: Proc. Amer. Math. Soc. 100 (1987), 229-232
MSC: Primary 18F25; Secondary 16A54, 19A22, 19D35
MathSciNet review: 884456
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For $ R$ any ring with unity, let $ N{K_1}(R)$ denote the kernel of the homomorphism $ {\varepsilon _*}:{K_1}(R[t]) \to {K_1}(R)$ induced by the augmentation $ \varepsilon :t \to 0$. We show that if $ \pi $ is a finite group of square-free order, then $ N{K_1}(Z\pi ) = 0$.


References [Enhancements On Off] (What's this?)

  • [1] Hyman Bass, Algebraic 𝐾-theory, W. A. Benjamin, Inc., New York-Amsterdam, 1968. MR 0249491 (40 #2736)
  • [2] -, Introduction to some methods of algebraic $ K$-theory, CBMS Regional Conf. Ser. In Math., no. 20, Amer. Math. Soc., Providence, R. I., 1974, pp. 1-68.
  • [3] H. Bass, A. Heller, and R. G. Swan, The Whitehead group of a polynomial extension, Inst. Hautes Études Sci. Publ. Math. 22 (1964), 61–79. MR 0174605 (30 #4806)
  • [4] Tsit-yuen Lam, Induction theorems for Grothendieck groups and Whitehead groups of finite groups, Ann. Sci. École Norm. Sup. (4) 1 (1968), 91–148. MR 0231890 (38 #217)
  • [5] Bruce Magurn, 𝑆𝐾₁ of dihedral groups, J. Algebra 51 (1978), no. 2, 399–415. MR 0498804 (58 #16843a)
  • [6] R. Martin, Ph. D. dissertation, Columbia University, 1975.
  • [7] Daniel Quillen, Higher algebraic 𝐾-theory. I, Algebraic 𝐾-theory, I: Higher 𝐾-theories (Proc. Conf., Battelle Memorial Inst., Seattle, Wash., 1972) Springer, Berlin, 1973, pp. 85–147. Lecture Notes in Math., Vol. 341. MR 0338129 (49 #2895)
  • [8] I. Reiner, Maximal orders, Academic Press [A subsidiary of Harcourt Brace Jovanovich, Publishers], London-New York, 1975. London Mathematical Society Monographs, No. 5. MR 0393100 (52 #13910)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18F25, 16A54, 19A22, 19D35

Retrieve articles in all journals with MSC: 18F25, 16A54, 19A22, 19D35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0884456-X
PII: S 0002-9939(1987)0884456-X
Keywords: Hyperelementary induction, Frobenius modules
Article copyright: © Copyright 1987 American Mathematical Society